# SDR 96ZZZM376

- Difficulty date: January 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N779AT
- Make and model: Boeing 727227
- Aircraft serial: 22091
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

ON GEAR RETRACTION RED UNSAFE LIGHT FOR LEFT MLG DID NOT ILLUMINATE.  PUT GEAR HANDLE TO OFF RT MLG DOOR LIGHT ILLUMINATED.  CYCLED GEAR TWICE WITH NO HELP.  FOUND C/P LOOSE ON RT MLG DOOR POSITION SWITCH.  FOUND BAD BULB LEFT MLG UNSAFE LIGHT INDICATION.  TIGHTENED C/P AND RELAMPED.
